MAUDE Adverse Event Report: VERYAN MEDICAL LIMITED BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LIMITED BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440); Limb Pain (4836)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in progress.If any additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
On 25-mar-25 a veryan sales specialist received information that reported that a patient presented with a cold leg after 5 x 150mm biomimics 3d (bm3d) stent was implanted on (b)(6) 24.An angio was taken to verify that the stent had fractured in the right femopopliteal segment and was the cause of the occlusion that blocked flow to the lower extremity.The patient was administered tpa for 24 hours and further intervention was required to open up occluded stent and repair fractured stent.
 
Additional Manufacturer Narrative
Complaint complete and event remains reportable.A detailed review of all the lot history records pertaining to the relevant stent and delivery system lots showed no issues that were deemed related to the complaint investigation.Based on the feedback in this case, as well as the review of the complaint images, it is understood that a type 2 stent fracture; multiple single strut fractures, had occurred.Potential root cause: physiological loading although there is some movement in the area of the separated stent struts the artery does not seem to be tortuous or kinked in this area prior to deployment, so movement is an unlikely explanation.As part of this investigation, a query was made to the complaint site regarding the lifestyle of the patient.Information regarding the patient lifestyle was obtained by veryan us regional sales director greg wagg.Feedback from the site explained that this patient does in fact have an active lifestyle due to their profession which requires movement and considerable time spent squatting.It was also noted that the complaint physician; dr miller, also shared the opinion that the patient's lifestyle would be a fitting root cause for the stent fracture seen in this case.Based on the information that is available in this case, and the medical input received from veryan's medical officer, the root cause of the noted stent fracture in this case is physiological loading, and is not related to a device deficiency.As noted by both the veryan medical officer, and the complaint physician, the lifestyle of the patient would have excerpted additional stress on the biomimics 3d stent after its implantation, which would have increased the risk of stent fracture, which ultimately occurred in this case.The root cause of this complaint is likely physiological loading, as the lifestyle of the patient would have excerpted additional stress on the biomimics 3d stent after its implantation.The complaint was categorised as "stent fracture (type ii)" and "physiological loading.The reported complaint is not related to a deficiency of the device.Section g.6 and h.2 were updated to reflect the type of report (follow up 01) and the reason and section h.6 and h.11 were updated to reflect the conclusions of the investigaion and reflected the sections changed in this report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LIMITED
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
caroline grealish
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key21899466
Report Number3011632150-2025-00008
Device Sequence Number4059813
Product Code NIP
UDI-Device Identifier05391526850503
UDI-Public(01)05391526850503(17)240816(11)230116(10)0000193475
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/16/2024
Device Catalogue Number144700-05
Device Lot Number0000193475
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown